# SDR 96ZZZX5024

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600G
- Make and model: Hwksly HS125600A
- Aircraft serial: 256066
- System (JASC): 2460 · DC Power Distribution System
- Part: Breaker
- Part number: 727727
- Condition: Failed
- Location: Comm Nr 2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMM 2 CIRCUIT BREAKER OPENED DURING FLIGHT AND WOULD NOT RESET.  CIRCUIT BREAKER WAS REPLACED WITH NEW BREAKER.
